# SDR FDEA202506060844

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 60,082 hours, 9,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W830234
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8302-34 FOUND CRACKED AT STA 1010 RBL85. MAIN DECK CARGO FLOOR PANEL P/N:152W8302-34 CRACKED AT STA 1010 RBL 85.DAMAGE   SIZE:L=4.9" DAMAGE OUT OF ALLOWABLE LIMIT AS PER B777 SRM 53-00-50-1A ALLOWABLE   DAMAGE 1 REV 47.5 AND REPAIRED AS PER B777 SRM 53-00-50-2R REPAIR 1 REV 47.5.THIS IS A   MAJOR REPAIR PER GMM 6-2-100.
